# SDR AALA2018051749035

- Difficulty date: May 12, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 80,865 hours, 12,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A A03 CHECK, EMERGENCY LIGHT TEST,  ACTIVE CLASS 1 FAULT CIDS 1335100 EXIT SIGNS, EMERGENCY POWER SUPPLY UNIT 3R 16WL.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPS CHECK.  THE AIRCRAFT WAS GROUNDED
